# SDR DHLA201100050

- Difficulty date: April 7, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 3770281503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E- INBD LWR SLOT DOOR NR 4 RIB CRACKED.  REMOVED CRACKED NR 4 DOOR RIB IAW SRM 51-1-21. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW RIB IAW SRM 51-1-21.
